# SDR SWAA2015080642561

- Difficulty date: July 8, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR LOWER CHORD RSS 225, LOWER CHORD FWD ATTACH FLANGE, AFT CHORD TO SKIN ATTACH FASTENER HOLE CRACKED.  REPAIRED CHORD IAW EA.
